| Model Number |
7210569F |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the spider limb was not locking in position.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H3,h6: the device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issues were noted.A functional evaluation revealed the rotational clamp would not tighten.The alignment pins were out of adjustment.The complaint was verified and the root cause is associated with a component failure.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.